Worst side effects you have had?

@911Ricki (13602)
Canada
December 23, 2012 5:54pm CST
I have been on a few types of medication, and had a lot of side effects. I would have to say the worst side effect would be feeling like everything was going to fall out from taking 1 type of birth control. It was the worse pain I was ever in, and went for about a month as my doctor assured me it would go away.
1 person likes this
4 responses
@ctryhnny (3463)
• United States
24 Dec 12
I've never heard of birth control causing any kind of side effect but then there are so many new ones out I wouldn't know from experience. I do get one side effect from one of my psych meds and that is unbelievable dry mouth. My dr has given me another med to take and it takes the side effect away.
@911Ricki (13602)
• Canada
24 Dec 12
Most don't have any side effects to birth control, but I've been on about 25 different kinds, and all of them giving me different side effects. My friend had that issue but her doctor wouldn't give her anything else, so she was always drinking and feel ill from it.
• India
2 Jan 13
I have never heard of such types of side effects due to birth control pill but that is why human physiology is called very complex.Consult your doctor and be in regular touch with him/her because sometimes side effects may be fatal.It is quite possible that it might have happened due to birth control pill as it is mainly hormonal in nature and in female there are a complex distribution of hormons in body.
@bluespygirl (2112)
• Philippines
25 Dec 12
Taking prescripted medicines really have side effects, for me that is. I don't know if it happens to most people too. Anyway, I think being a month of a side effect in taking medicine is too long! Can't your doctor change it? Taking medicines gives me headache, dizziness and feeling heavy. I always have aspirin in my pocket too for emergency piurposes that my blood pressure goes up. I need it. Merry Chritmas!
• United States
24 Dec 12
I was on 3 different blood pressure medications and they each gave me shortness of breath. I could barely walk anywhere and after walking up the stairs, I would have to sit down. I'm not on any of them now and I'm feeling much better, plus I can walk anywhere and up the stairs without losing my breath. I was also on a diuretic and it kept taking all my potassium out of my body and I ended up in the hospital twice. Now I'm off that and again, I'm fine with my potassium being a normal level for a year now. I hope you find a birth control pill that will work for you and not give you any pain. That's awful.